MathSciNet Relay Station
MathSciNet bibliographic data
MR782236 (87h:14005) 14C20 (14J10)
Kawamata, Y. Pluricanonical systems on minimal algebraic varieties. Invent. Math. 79 (1985), no. 3, 567–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement